Aa
A
A
A
Close
HIV Prevention Community
52.8k Members
Avatar universal

HIV rash

HI, I am 27 year's male I had protective virginal sex & unprotected oral(blowjob- her to me) with a sex worker 7 month's back. I noticed rashes uprears on arm wrist & shoulder lasting for less then 10-15days leaving behind no mark.Characteristics of rashes red dot with little rise on skin also when you press glass over they fade(Balancing Rash).are those related to HIV rash?
3 Responses
Avatar universal
You had no risk of HIV and are so safe that you don't need to test.
HIV is instantly inactivated in air and also in saliva which means it is effectively dead so it can't infect from oral activities. It doesn't matter if you and they were actively bleeding or had cuts at the time either because the HIV is effectively dead. The csw knows this was a no risk activity so that is likely why she allowed it.
Only adult risks are unprotected penetrating vaginal or anal sex or sharing needles that you inject with but you didn't do that so you had no risk. This sentence is all you need to know to protect yourself against HIV.
Even with blood, lactation, cuts, rashes, burns, etc the air or the saliva does not allow inactivated virus to infect from oral activities. The above HIV science is 40 years old and very well established so nothing you can add will make your situation a risk.
No one got HIV from oral activities in 40 years of HIV history, so likely no one will in the next 40 years of your life either.
There are many causes of a rash so see your doc if concerned but it isn't HIV.
Avatar universal
You can't get HIV from oral or when you used the condom so you are safe. Rashes have many causes, and they may have existed previously but you didn't pay attention.
Avatar universal
Thanks @
AnxiousNoMore sounds good! That was my first sexual encounter in life but i am worried about rashes,i had never seen thous kind of rashes before, 9 month back I had ring warm infection.since then I was taken itraconazole 200 mg tablet. earlier I used to take tablets per day but after 3 month later i had never taken any single tablet may be Is it a side effect of thous tablets.......I am living half dead because anxiety.
1 Comments
This is an HIV forum and you don't have HIV, so it is time to move on from that fixation.
Consult with your doctor for your rash diagnosis since you don't have any medical training and we can't diagnose from here.
Have an Answer?
Top HIV Answerers
366749 tn?1544698865
Karachi, Pakistan
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
These tips can help HIV-positive women live a long, healthy life.
Despite the drop in new infections, black women are still at a high risk for HIV, the virus that causes Aids.
What are your HIV treatment options, and how do you choose the right one? Our panel of experts weighs in.
Learn the truth behind 14 common misconceptions about HIV.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
A breakthrough study discovers how to reduce risk of HIV transmission by 95 percent.